# SDR 2023FA0000124

- Difficulty date: March 11, 2023
- Submitted: March 11, 2023
- Operation: Air carrier
- Aircraft: N810LF
- Make and model: Snias AS350B3
- Aircraft serial: 7015
- Aircraft time: 5,292 hours, 12,451 cycles
- Engine: Tmeca ARRIEL2B1
- Engine time: 5,887 hours, 13,287 cycles
- System (JASC): 7100 · Powerplant System
- Part: Unknown
- Condition: Unknown
- Stage of operation: AA
- How discovered: O
- Nature of condition: J, S, F
- Precautionary procedure: A

## Discrepancy

ON A FLIGHT FROM SILVER CITY, NM TO MEMORIAL MEDICAL CENTER IN LAS CRUCES. I GOT A YELLOW AND RED GOV LIGHT. I WAS ABOUT 5 MINS FROM KSVC, SO I TURNED AND LANDED AT GRANT COUNTY AIRPORT. AIRCOM WAS ALERTED, AND THEY GOT NATIVE 30 HEADED OVER TO PICK UP OUR PATIENT. I DID A LOW POWERED APPROACH AND LANDED SAFELY. MANAGEMENT ALL NOTIFIED AND MECHANIC ARRIVED AND DETERMINED THE HELICOPTER NEEDED A NEW DECU
